Relaxation in discrete spectrum on the assumption of instantaneous collisions
Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 577-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_3_a18,
author = {A. I. Burshtein},
title = {Relaxation in discrete spectrum on the assumption of instantaneous collisions},
journal = {Doklady Akademii Nauk},
pages = {577--579},
year = {1966},
volume = {166},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a18/}
}
A. I. Burshtein. Relaxation in discrete spectrum on the assumption of instantaneous collisions. Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 577-579. http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a18/